A Note on the Abelian Sandpile in ℤ d

Mykhaylo Tyomkyn*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We analyze the abelian sandpile model on ℤ d for the starting configuration of n particles in the origin and 2d-2 particles otherwise. We give a new short proof of the theorem of Fey, Levine and Peres (J. Stat. Phys. 198:143-159, 2010) that the radius of the toppled cluster of this configuration is O(n 1/d).

Original languageEnglish
Pages (from-to)1072-1075
Number of pages4
JournalJournal of Statistical Physics
Issue number6
StatePublished - Sep 2012
Externally publishedYes


  • Abelian sandpile model
  • Cellular automata
  • Self-organized criticality


Dive into the research topics of 'A Note on the Abelian Sandpile in ℤ d'. Together they form a unique fingerprint.

Cite this